Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

PCOS, vomiting, headaches, diarrhea, ear pain, sore throat. On provera medication. Negative pregnancy tests. Causes for symptoms?

Hello, I am a 27 year old female. I have PCOS and i m on 1500 mg of metformin per day. About 2 months ago I started experiencing weird symptoms. have not had a period since 07/2011 due provera . I have taken 4 home pregnancy tests in the last 2 months last one yesterday all have been negative. My symptoms were originally vomiting a couple of times I would wake up, do so and go to bed and a couple of times in the morning then felt perfectly fine the rest of the day. I then started experiencing on and off morning Diarrhea, constant headaches, Nausea but no vomiting, Heartburn , shortness of breath and chest pains. I went to the doctor last week got an EKG , and oxygen saturation test done results were excellent. I am due to go back for blood tests next week. However, I am now also now experiencing sharp breast pains, need to sleep at around 3pm everyday along with a migraine , despite sleeping 8hrs sometimes more every night. Also have little bit of a sore throat and earache which I think is unrelated to everything else as I was given detrox to clear my ears. But all these symptoms are worrying me and the Doctor did not advise of what may be wrong just suggested a follow up with my gyno on account of the PCOS.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  461
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having are not related to the hormonal disturbance or provera medicine. It can be due to a generalized viral infection.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor